# SDR CALA2012011800029

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 44,782 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 47581
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0006 PER WORK CARD EXIT SIGN/CALL LIGHT ASSY LIGHTS INOP STA 1168.  REMOVED AND REPLACED BATTERY CHARGER ASSY AT STA 1197, OPS CKS GOOD SSM 33-51-11 AND AMM 33-51-07 P201.
